# SDR SWAA2024071004950

- Difficulty date: June 23, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N8720L
- Make and model: Boeing 737-8
- Aircraft serial: 42547
- Aircraft time: 12,678 hours, 5,815 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A125) AFT CARGO COMPARTMENT; BS727 - BS767; RBL26; WL156; FLOOR STRUCTURE Z-ANGLE CORRODED AT FASTENER HOLES<[01] 04 - REPAIRED AFT CARGO COMPARTMENT FLOOR STRUCTURE ZEE CHANNEL AT RBL 26 BETWEEN STA 727E + 12IN. TO STA 767 PER [SRM 53-00-53-2R-5-D00308 (REPAIR 5 - CARGO COMPARTMENT SIDEPLATE REPAIR BETWEEN FLOOR PANEL SPLICES - PERMANENT)];[02] VERIFIED STEP 1 AUDIT CW
